# SDR FDEA201101200315

- Difficulty date: January 20, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 59,760 hours, 37,180 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65561321
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-3 DOOR CUTOUT, FRAME IS CORRODED AT FASTENERS ON FWD SIDE BS 1183 BTWN S27-26R.  REMOVED FASTENERS & FOUND TO BE OUT OF LIMITS & CORROSION, IAW SRM 51-30-2 & 53-10-1. REMOVED DAMAGE AT SHEAR TIE IAW SRM 53-10-1 REV 103, FABRICATED NEW DOUBLER,  NEW FILLER & NEW SHEAR TIE  IAW SRM 53-10-4 FIG 14 TABLE 1. INSTALLED SHEAR TIE, DOUBLER AND FILLER IAW SRM 53-10-4 REV 103.
